Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Bacterias
Nov 6, 2001

Hola Dr. Hace un mes el gastroenterologo me diagnostico una bacteria en el estomago y me dio tratamiento con antibioticos en total eran 6 antibioticos diarios por 2 semanas, luego de eso, senti molestias(picor) Vaginal y el Ginecologo me diagnostico candidas y la bacteria de Baccilococo estoy en tratamiento . Tiene esto que ver en algo con HIV. Tengo 3 pruebas (elisa) negativas incluyendo la de los 6 meses.A que se deben estas bacterias ?

Response from Dr. Santana

Estimada Amiga: Esto se debe al efecto de los antibióticos en el intestino y en la vagina, ya que cambia el ambiente de crecimiento y se proliferan otras bacterias y hongos. No tiene nada que ver con VIH.


Previous
una respuesta por favor
Next
Preocupada

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement